Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Brown rashes, itchy, used Cliface. Done chemical peeling

hello doctor..i am 29 years old .i had been using betnovate c for 7 or 8 years than i stopped using..i went chemical peeling also...than my doc gave me deswone..i used it for 2 years.i started having red rashes than i chan ged my i am using cliface..but again i am having light brown rashes and itching also...
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Welcome and thanks for posting your query to HCM.

After reading your query let me very clearly tell you that you have hte problem of "Steroid Abuse". This means inadvertent and injudicious use of steroids like betnovate and other steroids.
The steroids have made your skin thin and atrophied because of which you are developing red rash as well as light brown rashes with itching.
It is a very problematic state and you need to meet a proper dermatologist who can wean off the side effects of steroids. It will be taking mutiple of months for the same so kindly have good follow up with great patience with your treating doctor.
With good health wishes
Dr. Sanjay Kumar Kanodia
Answered: Sat, 24 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor